# SDR SWAA2016050551571

- Difficulty date: April 17, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 59,417 hours, 46,488 cycles
- System (JASC): 5711 · Wing Spar
- Part: Splice Plate
- Part number: 6550820361
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER TE SPLICE PLATE CRACKED AT RSS 202.  R & R SPLICE PLATE IAW SRM & DWG.
